Download the Free Prime PubMed App to your smartphone or tablet.

Available for iPhone or iPad:

Unbound PubMed app for iOS iPhone iPadAlso Available:
Unbound MEDLINE
Unbound PubMed app for Android

Available for Mac and Windows Desktops and laptops:

Unbound PubMed app for WindowsUnbound PubMed app for MAC OS Yosemite Macbook Air pro
(Aromatic hydrocarbon poisoning)
14,133 results
  • An Outbreak of Synthetic Cannabinoid-Associated Coagulopathy in Illinois. [Journal Article]
  • NEJMN Engl J Med 2018 09 27; 379(13):1216-1223
  • Kelkar AH, Smith NA, … Roberts JC
  • CONCLUSIONS: Our data indicate that superwarfarin adulterants of synthetic cannabinoids can lead to clinically significant coagulopathy. In our series, in most of the cases in which the patient presented with bleeding diathesis, symptoms were controlled with the use of vitamin K1 replacement therapy. The specific synthetic cannabinoid compounds are not known.
New Search Next